# SDR MZZA99061

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625DH
- Make and model: Boeing 727264
- Aircraft serial: 20780
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Condition: Inoperative
- Location: Landing Gear
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING POST MAINTENANCE CHECK FLIGHT ON AIRCRAFT AT AIR ASIA, LANDING GEAR WAS FOUND NOT RETRACTED.  THE LANDING GEAR LEVER LATCH SOLENOID, P/N A420-060283-05 WAS REMOVED AND REPLACED PER B727 MM 32-31-0 AND OPERATIONAL CHECK FOUND SATISFACTORY.  (M)
